# SDR CA070115006

- Difficulty date: December 14, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,088 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 92351510042
- Part serial: A17300013
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 2,076 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) MAIN GEARBOX HAD SEVERAL OCCURENCES OF OIL PRESSURE DROPPING TO THE PRECAUTIONARY RANGE IN OPERATION.  (TC NR 20070115006)
